Publication
Title
Bayesian optimal designs for discrete choice experiments with partial profiles
Author
Abstract
Language
English
Source (journal)
Journal of Choice Modelling. - -
Publication
2011
ISSN
1755-5345
Volume/pages
4:3(2011), p. 52-74
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 21.12.2011
Last edited 28.02.2018
To cite this reference